Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

INR 5.3. Fluctuating. Have Von Willibrand bleeding disorder and clotting disorders, lupus anticoagulant, anticardiolipin. Planning to take Lovenox shots. Suggestions?

My INR is 5.3. Having problem keeping stabile. Finally get count to 2.1 after 6 mths then in 2 weeks it s down to 1.3. Few wks its 1.7, following wk 3.0, this wk 5.3 I have Von Willibrand bleeding disorder and 2 clotting disorders, lupus anticoagulant and anticardiolipin. Warafin is too hard to regulate and I m thinking it may be safer to go on Lovenox shots if medicare will cover the cost. My supplemental health insurance does not cover prescriptions. What is your suggestion
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query

i can feel your concerns

your INR is really unstable and it is associated with lot of risks

you can use shots of low molecular weight heparin after consulting your doctor

the main advantage is that you need not to moniter the therapy
but it is a bit costly

wishing you good health
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor